I stopping taking escitalopram after being on for many years. I now have dizziness and headaches. How long will this last?
Was this on the advise of a doctor, stoping cold turkey? It is usually best when you have been on an antidepressant for an extended period to titrate down slowly to lessen and or avoid withdrawal symptoms. The symptoms can last from days to weeks depends upon the person. Hope you feel better soon :)
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jan 2010 • 1 answer
Escitalopram - I was just wondering of anyone knew of any headache/fever/cold medication that can be
Posted 22 Apr 2010 • 1 answer
Posted 4 Apr 2011 • 1 answer
Posted 31 Aug 2015 • 1 answer
Posted 25 Apr 2016 • 3 answers